# SDR ASAA2019070429914

- Difficulty date: July 4, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 15,984 hours, 5,212 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Fastener
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF T/C #78472000 #2 ENG INLET AND FANBLADES- DETAILED INSP. FOUND #1 1'O'CLOCK POS STRUT DAMAGED BY LOOSE FASTENER #1 RT MIDDLE FASTENER (M) ALF. GROUNDED - YES. REPLACED #2 ENG #1 O'CLOCK POS AFT ACOUSTICAL PANEL REF AMM 72-23-02/601.
